Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Subspaces of $L^{1}(\mathbb{R} ^{d})$


Author: Caroline Sweezy
Journal: Proc. Amer. Math. Soc. 132 (2004), 3599-3606
MSC (2000): Primary 42B25
Published electronically: July 12, 2004
MathSciNet review: 2084082
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The relationship of the Hardy space $H^{1}(R^{d})$ and the space of integrable functions $L^{1}(R^{d})$ is examined in terms of intermediate spaces of functions that are described as sums of atoms. It is proved that these spaces have dual spaces that lie between the space of functions of bounded mean oscillation, $BMO$, and $L^{\infty }$. Furthermore, the spaces intermediate to $H^{1}$ and $L^{1}$ are shown to be dual to spaces similar to the space of functions of vanishing mean oscillation. The proofs are extensions of classical proofs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 42B25

Retrieve articles in all journals with MSC (2000): 42B25


Additional Information

Caroline Sweezy
Affiliation: Department of Mathematical Sciences, New Mexico State University, Las Cruces, New Mexico 88003
Email: csweezy@nmsu.edu

DOI: http://dx.doi.org/10.1090/S0002-9939-04-07463-5
PII: S 0002-9939(04)07463-5
Received by editor(s): June 23, 2003
Published electronically: July 12, 2004
Communicated by: Andreas Seeger
Article copyright: © Copyright 2004 American Mathematical Society